# SDR Z5FA010711N506CS1

- Difficulty date: January 7, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N506CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605267
- Aircraft time: 7,423 hours, 5,249 cycles
- Engine: Pwa PW545A
- Engine time: 5,987 hours, 4,336 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo Valve
- Part number: 30J349001
- Part serial: TR0104
- Condition: Inoperative
- Location: Lt Engine
- Part time: 996 hours, 794 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT FL330 THE LT ENGINE EEC FAIL LIGHT ILLUMINATED. THE LT EEC CIRCUIT BREAKER WAS RESET IAW THE EMERGENCY CHECKLIST AND THE EEC FAIL ANNUNCIATOR RETURNED. LT ENGINE WAS PRODUCING 10 PERCENT-15 PERCENT LESS POWER AT MAX LIMIT. ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  TROUBLESHOT TO FAULTY ENGINE BLEED SERVO VALVE. REPLACED SAME. SYS OPS CHECK WAS GOOD. ACFT RETURNED TO SERVICE.
